# SDR 07FDEA04879

- Difficulty date: November 20, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46602
- Aircraft time: 73,396 hours, 30,049 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23121
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR ASSESSMENT PROGRAM AN EXISTING REPAIR ON LT DROOPED L/E SKIN WAS FOUND NOT IN COMPLIANCE WITH APPROVED DATA REPAIR HAS BEEN REPLACED WITH A NEW ONE IAW SRM 57-10-00, FIG 55, VOL I.
